MathSciNet Relay Station
MathSciNet bibliographic data
MR2135560 (2006b:14009) 14C20 (13D02 14H45 14H52)
Graf v. Bothmer, Hans-Christian; Hulek, Klaus Geometric syzygies of elliptic normal curves and their secant varieties. Manuscripta Math. 113 (2004), no. 1, 35–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement